MathSciNet Relay Station
MathSciNet bibliographic data
MR1390378 (97e:20066) 20G15
Nebe, Gabriele Finite subgroups of ${\rm GL}\sb n(\bold Q)$ for $25\leq n\leq 31$. Comm. Algebra 24 (1996), no. 7, 2341–2397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement